Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 954106, 9 pages
http://dx.doi.org/10.1155/2013/954106
Research Article

The Similar Structure Method for Solving the Model of Fractal Dual-Porosity Reservoir

1State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Southwest Petroleum University, Chengdu, China
2Institute of Applied Mathematics, Xihua University, Chengdu 610039, China

Received 27 June 2013; Revised 4 November 2013; Accepted 16 November 2013

Academic Editor: Alex Elías-Zúñiga

Copyright © 2013 Li Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Xu, Xiangjun Liu, Lixi Liang, Shunchu Li, and Longtao Zhou, “The Similar Structure Method for Solving the Model of Fractal Dual-Porosity Reservoir,” Mathematical Problems in Engineering, vol. 2013, Article ID 954106, 9 pages, 2013. https://doi.org/10.1155/2013/954106.